| Catalog Number |
AC205 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
Event or Problem Description
The event was reported via medsun uf/importer report # (b)(4) involving a 5 gang 4-way nanoclave¿ stopcock w/baseplate, rotating luer.The event occurred on an unspecified date in september 2025; 1st september 2025 is being used as place holder.The customer reported that the patient was in transport back to the intensive care unit when a "snap" was heard.Norepinephrine line was disconnected.The microclave on the manifold had cracked and snapped in half.There was patient involvement, but harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
Corrected information can be found in h10 - related report numbers, d10 concomitant products, e3 - initial reporter occupation, g2 - report source and h6 component code.
Additional Manufacturer Narrative
The device is not available for return.Without the return of the sample or a photo/video a comprehensive review cannot be performed.The reported complaint of a broken microclave could not be confirmed and a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Updated information: d9.